# SDR SWAA2025060275861

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXIT LIGHT LENS COMMON TO LAV B WALL IS MISSING.  <[01] INSTALLED AFT ENTRY DOOR EXIT LIGHT LENS COMMON TO LAV B WALL IAW AMM 33-51-01-960-801; [02] TASK CARD COMPLETED; INSTALLED AFT ENTRY DOOR EXIT LIGHT LENS COMMON TO LAV B WALL IAW AMM 33-51-01-960-801 OPS CHECK WILL BE ACCOMPLISHED ON TASK ID: TTG8Q00115P7C; [03] TASK CARD COMPLETED; INSTALLED AFT ENTRY DOOR EXIT LIGHT LENS COMMON TO LAV B WALL IAW AMM 33-51-01-960-801 OPS CHECK WILL BE ACCOMPLISHED ON TASK ID: TTG8Q0115P7C; [04] VERIFIED CORRECTIVE ACTION.
